# SDR USAA2013051300007

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,105 hours, 22,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED 1L DOOR LOWER EMERGENCY EXIT LIGHT COVER NEEDS TO BE RESECURED.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVER.
